Skip to Content

WHY IS AMBIEN making me feel air headed the next day with constipation and nausia?

Responses (1)

Anonymous 8 Oct 2011

Hello kennydoc. Not certain how long you've been taking ambien but they are common side effects and usually will leave after the first several days. If it persists I'd notify your doctor and explain whats been happening.best to you.

booter46 9 Oct 2011

This is a good answer,with good advice. Ambien effectts everyone different. Good luck kennydoc a good night sleep is important but are the side effects worth it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What is best for sleep, Ambien or Trazadone or both?

Posted 18 Oct 2010 10 answers

How do I get off of Ambien?

Posted 1 Jan 2011 1 answer

Air in the pen?

Posted 4 Nov 2011 1 answer